# SDR UPS04242432

- Difficulty date: May 11, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,286 hours, 41,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NWW PRESSURE WEB HAS A CRACK EXTENDING FROM UNDER A PREVIOUS REPAIR AT BS 290 RT.  REPAIRED IAW SRM 51-40-02.
